Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL SCIENCES   December 2018 , Volume 12 , Number 4; Page(s) 313 To 320.

On the global stability of the endemic state in an epidemic model with vaccination

Author(s):  Parsamanesh Mahmood*, FARNOOSH RAHMAN
* Department of Mathematics, Faculty of Science, University of Zabol, Zabol, Iran
This paper investigates an SIS epidemic model with variable population size including a vaccination program. Dynamics of the endemic equilibrium of the model are obtained, and it will be shown that this equilibrium exists and is locally asymptotically stable when  0 > 1. In this case, the disease uniformly persists, and moreover, using a geometric approach we conclude that the model is globally asymptotically stable under some conditions. Also, a numerical discussion is given to verify the theoretical results.
Keyword(s): SIS epidemic model,Vaccination,Endemic equilibrium,Global stability,Geometric approach
  • ندارد
  pdf-File tarjomyar Yearly Visit 56
Latest on Blog
Enter SID Blog